Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1691
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorProdinger, Helmut-
dc.date.accessioned2019-07-04T14:19:42Z
dc.date.available2019-07-04T14:19:42Z
dc.date.issued2016-09-
dc.identifier.citationKılıç, E., & Prodinger, H. (2016). Some Gaussian binomial sum formulæ with applications. Indian Journal of Pure and Applied Mathematics, 47(3), 399-407.en_US
dc.identifier.issn0019-5588-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1691-
dc.description.abstractWe introduce and compute some Gaussian q-binomial sums formul ae. In order to prove these sums, our approach is to use q-analysis, in particular a formula of Rothe, and computer algebra. We present some applications of our results.en_US
dc.language.isoenen_US
dc.publisherIndian National Science Academyen_US
dc.relation.ispartofIndian Journal Of Pure & Applied Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectGaussian binomial coefficientsen_US
dc.subjectFibonacci numbersen_US
dc.subjectq-analoguesen_US
dc.subjectsum formul aeen_US
dc.subjectCASen_US
dc.titleSome Gaussian Binomial Sum Formulæ With Applicationsen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume47en_US
dc.identifier.issue3en_US
dc.identifier.startpage399en_US
dc.identifier.endpage407en_US
dc.identifier.wosWOS:000391486800002-
dc.identifier.scopus2-s2.0-84961783942-
dc.institutionauthorKılıç, Emrah-
dc.identifier.doi10.1007/s13226-016-0175-6-
dc.identifier.doi10.1007/s13226-016-0175-6-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
dc.identifier.wosqualityQ3-
item.fulltextWith Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextopen-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
GaussianSums-1.pdf254.12 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

3
checked on Mar 29, 2025

WEB OF SCIENCETM
Citations

2
checked on Mar 4, 2025

Page view(s)

86
checked on Mar 31, 2025

Download(s)

30
checked on Mar 31, 2025

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.